Kappa coefficients for circular classifications

Leiden Repository

Kappa coefficients for circular classifications

Type: Article / Letter to editor
Title: Kappa coefficients for circular classifications
Author: Warrens, M.J.Bunga, Citra Pratiwi B.
Journal Title: Journal of Classification
Issue: 3
Volume: 33
Start Page: 507
End Page: 522
Pages: 16
Issue Date: 2016
Uri: http://link.springer.com/article/10.1007%2Fs00357-016-9217-3
Handle: http://hdl.handle.net/1887/45185
 

Files in this item

Description Size View
application/pdf Kappa Coefficients 529.9Kb View/Open Full text at publisher site

This item appears in the following Collection(s)